Recurrent Injection Site Reactions from Interferon Beta 1-b

April 2006 | Volume 5 | Issue 4 | Case Report | 366 | Copyright © 2006

Lena Samuel MS, Eve J. Lowenstein MD PhD

Abstract

Recombinant human interferon beta-1b is an immune-modulatory drug used for a variety of conditions including multiple sclerosis (MS). Skin reactions to therapeutic use of injectable interferon beta-1b are relatively common, including injection site reactions and exacerbation of underlying skin disease. Injection site reactions are seen much more frequently in females. We discuss a case of prolonged susceptibility to injection site reaction with over a decade of use of interferon beta 1-b for MS. Given the prevalence of such reactions, the dermatologist should be aware of the phenomenon and that it frequently does not necessitate discontinuation of therapy.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles